# SDR AALA20161124002

- Difficulty date: November 18, 2016
- Submitted: November 25, 2016
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 63,035 hours, 7,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0204338101
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT  IS INOPERATIVE. REMOVED AND REPLACED LIGHT ASSEMBLY AND ACCOMPLISHED SATISFACTORY OPERATIONAL TEST IAW AMM 33-51-05.
